RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1956, Volume 11, Issue 5(71)  


Studies of the theory of functions of the complex variable
Harmonic approximation and approximate solution of the Cauchy problem for the Laplace equation
S. N. Mergelyan
3
On properties of sequences of linear aggregates that converge in a region in which the system of functions generating the lienar aggregates is not complete
A. F. Leont'ev
26
Infinite matrices in an analytic space
M. G. Khaplanov
37
On the convergence of Lagrange's interpolational polynomials in the complex domain
S. Ya. Al'per
44
On mean square approximation of functions of a complex variable in infinite regions by entire functions of finite degree
I. I. Ibragimov
50
Actual ranges of functionals in some classes of analytic functions
N. N. Lebedev
56
On conformal mapping of nearby regions
G. V. Siryk
57
The scheme and operation of mathematical device for conformal images
G. M. Polozhii
60
The method of variations in the theory of $p$-valent functions
S. A. Gel'fer
60
Locally $\varepsilon$-convex and locally $\varepsilon$-star multivalent functions
Yu. D. Maksimov
66
On the distribution of singularities of a potential
V. K. Ivanov
67
Approximate solution of the problem of Riemann–Privalov
A. V. Batyrev
71
Some results of study of distribution of zeros of entire functions
L. Iliev
76
Contemporary investigations in the theory of Riemann surfaces
L. I. Volkovyskii
77
A generalization of the theorem of Denjoy–Carleman–Ahlfors and the Riemann's theorem
A. A. Gol'dberg
84
Lines of symmetry of non-simply-connected Riemann surfaces
N. V. Lambin
84
Some new results in the theory of analytic functions of several variables
B. A. Fuks
85
On variations of quasiconformal mapping
P. P. Belinskii
93
On the theory of quasiconformal mappings
I. I. Pesin
95
Quasiharmonic and quasianalytic functions on surfaces
I. I. Danilyuk
95
On an analogue of Riemann's theorem for linear hyperbolic systems of differential equations
B. V. Shabat
101
Weighted approximations by polynomials
S. N. Mergelyan
107
Education digital computing machine
153

Scientific notes and problems
On the independence of the axiom of Archimedes
Yu. E. Borovskii
161
On uniform approximation in the complex plane
V. S. Videnskii
169
On deformations of a polygon on a sphere
V. A. Zalgaller
177
On bounds for roots of algebraic polynomials
V. A. Zmorovich
179
Unconditionally convergent series in a uniformly convex space
M. I. Kadets
185
Proof of the theorem of regularity
V. V. Morozov
191
On matrix analysis of connections in partially oriented graphs
G. N. Povarov
195
A general characteristic property of the sphere
A. V. Pogorelov
203
A new proof of rigidity of convex polyhedra
A. V. Pogorelov
207
On deformations of a convex polyhedral angle
Yu. A. Volkov
209
Unique determination of convex polyhedra
E. P. Sen'kin
211
On two problems of N. N. Luzin
Yu. Yu. Trokhimchuk
215
On the $A$-Cauchy integral. I
P. L. Ul'yanov
223

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
231

Mathematical Events in the USSR
Aleksandr Osipovich Gel'fond (photo)
Aleksandr Osipovich Gel'fond (on the fiftieth anniversary of his birth)
Yu. V. Linnik, A. I. Markushevich
239
Voronezh Seminar on Functional Analysis
M. A. Krasnosel'skii, V. I. Sobolev
249
Fourth Mathematical Competition in Ordzhonikidze
F. S. Churikov
251
School Mathematical Competitions in Lvov in 1955–1956
A. S. Kovan'ko
255

Reviews and Bibliography
M. G. Salvadori, Numerical methods in engineering (review)
S. K. Godunov
257
New edition of Voronezh University
A. D. Myshkis
258
From the Editorial Board of compendium “Forty years of mathematics in the USSR”
260
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019